# SDR UPS07450566

- Difficulty date: August 9, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747212F
- Aircraft serial: 21944
- Aircraft time: 79,715 hours, 18,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 65B01837377
- Condition: Cracked
- Location: L1 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D L1 DOOR FWD CUTOUT REVEAL CRACKED AT LATCH CAM FTG, CRACK LENGTH 3/8" APPROX.  M/D L1 DOOR FWD CUTOUT REVEAL PANEL REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
